# SDR ASOA201611207005

- Difficulty date: November 17, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 39,937 hours, 30,874 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312038
- Condition: Faulty
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE 1 HI VIBRATION AND OIL SMELL IN THE COCKPIT. REMOVED AND REPLACED NR 1 ENGINE. OPS AND LEAK CHECK GOOD. AIRCRAFT RELEASED TO SERVICE.
